# SDR USAA2011030490975

- Difficulty date: February 21, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 39,294 hours, 15,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tray
- Part number: D5348001921695
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C11 - MAJOR REPAIR - CRACK ON TRAY BETWEEN FR66 TO FR68, -Z240 BETWEEN Y1865 TO Y1732.  REPLACED TRAY BETWEEN FR66 TO FR68, -Z240 BETWEEN Y1865 TO Y1732 IAW A319 SRM 51-42-11.
